New Isoperimetric Estimates for Solutions to Monge-Ampère Equations
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1265-1275
@article{AIHPC_2009__26_4_1265_0,
     author = {Brandolini, B. and Nitsch, C. and Trombetti, C.},
     title = {New Isoperimetric Estimates for Solutions to Monge-Amp\`ere Equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     pages = {1265-1275},
     doi = {10.1016/j.anihpc.2008.09.005},
     zbl = {1171.35370},
     mrnumber = {2542724},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_4_1265_0}
}
Brandolini, B.; Nitsch, C.; Trombetti, C. New Isoperimetric Estimates for Solutions to Monge-Ampère Equations. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1265-1275. doi : 10.1016/j.anihpc.2008.09.005. http://www.numdam.org/item/AIHPC_2009__26_4_1265_0/

[1] Alvino A., Lions P.-L., Trombetti G., On Optimization Problems With Prescribed Rearrangements, Nonlinear Anal. 13 (2) (1989) 185-220. | MR 979040 | Zbl 0678.49003

[2] Alvino A., Lions P.-L., Trombetti G., Comparison Results for Elliptic and Parabolic Equations Via Schwarz Symmetrization, Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (2) (1990) 37-65. | Numdam | MR 1051227 | Zbl 0703.35007

[3] Burago Yu. D., Zalgaller V. A., Geometric Inequalities, Grundlehren der Mathematischen Wissenschaften, vol. 285, Springer-Verlag, Berlin, 1988, Translated from the Russian by A.B. Sosinskiĭ, Springer Series in Soviet Mathematics. | MR 936419 | Zbl 0633.53002

[4] Delanoë Ph., Radially Symmetric Boundary Value Problems for Real and Complex Elliptic Monge-Ampère Equations, J. Differential Equations 58 (3) (1985) 318-344. | MR 797314 | Zbl 0564.35044

[5] Freitas P., Krejčiřík D., A Sharp Upper Bound for the First Dirichlet Eigenvalue and the Growth of the Isoperimetric Constant of Convex Domains, Proc. Amer. Math. Soc. 136 (8) (2008) 2997-3006. | MR 2399068 | Zbl 1147.58030

[6] Kawohl B., Rearrangements and Convexity of Level Sets in PDE, Lecture Notes in Mathematics, vol. 1150, Springer-Verlag, Berlin, 1985. | MR 810619 | Zbl 0593.35002

[7] Lions P.-L., Two Remarks on Monge-Ampère Equations, Ann. Mat. Pura Appl. (4) 142 (1985) 263-275. | MR 839040 | Zbl 0594.35023

[8] Lutwak E., On Some Affine Isoperimetric Inequalities, J. Differential Geom. 23 (1) (1986) 1-13. | MR 840399 | Zbl 0592.52005

[9] Petty C. M., Affine Isoperimetric Problems, in: Discrete Geometry and Convexity, New York, 1982, Ann. New York Acad. Sci., vol. 440, New York Acad. Sci., New York, 1985, pp. 113-127. | MR 809198 | Zbl 0576.52003

[10] Pólya G., Torsional Rigidity, Principal Frequency, Electrostatic Capacity and Symmetrization, Quart. Appl. Math. 6 (1948) 267-277. | MR 26817 | Zbl 0037.25301

[11] Pólya G., Szegö G., Isoperimetric Inequalities in Mathematical Physics, Annals of Mathematics Studies, vol. 27, Princeton University Press, Princeton, NJ, 1951. | MR 43486 | Zbl 0044.38301

[12] Reilly R. C., On the Hessian of a Function and the Curvatures of Its Graph, Michigan Math. J. 20 (1973) 373-383. | MR 334045 | Zbl 0267.53003

[13] Schneider R., Convex Bodies: the Brunn-Minkowski Theory, Encyclopedia of Mathematics and its Applications, vol. 44, Cambridge University Press, Cambridge, 1993. | MR 1216521 | Zbl 0798.52001

[14] Talenti G., Elliptic Equations and Rearrangements, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 3 (4) (1976) 697-718. | Numdam | MR 601601 | Zbl 0341.35031

[15] Talenti G., Some Estimates of Solutions to Monge-Ampère Type Equations in Dimension Two, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 8 (2) (1981) 183-230. | Numdam | MR 623935 | Zbl 0467.35044

[16] Talenti G., Linear Elliptic P.D.E.'s: Level Sets, Rearrangements and a Priori Estimates of Solutions, Boll. Un. Mat. Ital. B (6) 4 (3) (1985) 917-949. | MR 831299 | Zbl 0602.35025

[17] Talenti G., Nonlinear Elliptic Equations, Rearrangements of Functions and Orlicz Spaces, Ann. Mat. Pura Appl. (4) 120 (1979) 160-184. | MR 551065 | Zbl 0419.35041

[18] Trudinger N. S., On New Isoperimetric Inequalities and Symmetrization, J. Reine Angew. Math. 488 (1997) 203-220. | MR 1465371 | Zbl 0883.52006

[19] Trudinger N. S., Wang X. J., A Poincaré Type Inequality for Hessian Integrals, Calc. Var. Partial Differential Equations 6 (4) (1998) 315-328. | MR 1624292 | Zbl 0927.58013

[20] Tso K., On a Real Monge-Ampère Functional, Invent. Math. 101 (2) (1990) 425-448. | MR 1062970 | Zbl 0724.35040

[21] Tso K., Remarks on Critical Exponents for Hessian Operators, Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (2) (1990) 113-122. | Numdam | MR 1051232 | Zbl 0715.35031

[22] Wang X. J., A Class of Fully Nonlinear Elliptic Equations and Related Functionals, Indiana Univ. Math. J. 43 (1) (1994) 25-54. | MR 1275451 | Zbl 0805.35036